Dynamical dislocation lines in the charge density wave systems

Jelčić, Dajana and Bjeliš, Aleksa (1992) Dynamical dislocation lines in the charge density wave systems. Fizika A, 1 (2). pp. 93-109. ISSN 1330-0008

[img]
Preview
PDF - Published Version
Language: English

Download (660kB) | Preview

Abstract

The topological aspects of the conversion of collective charge density wave transport into the Ohmic one in front of extended barriers are discussed in the frame of Gor'kov's model. It is shown that simultaneous phase slips form a family of dislocation lines. The shape and dynamics of these lines depend on the morphology of the barrier. They influence the amplitude of the narrow band noise, but do not modify its fundamental frequency.

Item Type: Article
Date: 1992
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 20 Mar 2014 13:34
Last Modified: 20 Mar 2014 13:40
URI: http://digre.pmf.unizg.hr/id/eprint/673

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata